| Model Number |
6280 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/02/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, product analysis indicates that the allegation against the power cord was not confirmed.The returned power cord was not melted and was used for analysis testing.The communicator passed all baseline checks and exercises which confirmed functionality of the communicator.
Event or Problem Description
Boston scientific received information that the communicator power cord was melted.A boston scientific company representative verified no one was injured.The company representative offered to replace the power cord but the patient does not want to use the communicator anymore.The company representative advised the patient to call the physician in regards of the communicator usage.A return label will be send with the power cord.The communicator was out of service.No adverse patient effects were reported.
Additional Manufacturer Narrative
The device manufacture date for this product is september 17,2014.
Event or Problem Description
--.